# SDR C8GA201000037

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1183
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSP, IT WAS NOTED THAT FLOOR SUPPORT FITTING TO BULKHEAD AT STA 1183 RBL 28 BELOW FLOOR IS CORRODED. FABRICATED NEW PLATE FROM 7075 T6 .090" 6" X 12", INSTALLED REPAIR  NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
